Alert archive / Idaho / Red Flag Warnings in 2006
Red Flag Warning 13, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 12, 2006, 3:30 PM MDT for 9 counties in Idaho. It took effect at Sep 13, 2006, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2006, 3:30 PM MDT (21:30 UTC)
- In effect from
- Sep 13, 2006, 10:00 AM MDT
- Expired
- Sep 13, 2006, 10:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Power County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 77 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2339 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 122130 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 330 PM MDT TUE SEP 12 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR WIND AND LOW HUMIDITY WEDNESDAY FROM 10 AM TO 10 PM MDT FOR SOUTHEAST IDAHO ZONES 405 406 407 409 410... IDZ405>407-130930- /O.UPG.KPIH.FW.A.0009.060913T1600Z-060914T0400Z/ /O.NEW.KPIH.FW.W.0013.060913T1600Z-060914T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 330 PM MDT TUE SEP 12 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY DUE TO WIND AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A STRONG COLD FRONT WILL BRING MODERATE TO STRONG WIND...WITH THE STRONGEST GUSTS TO 45 MPH...TO CENTRAL IDAHO WEDNESDAY FROM LATE MORNING TO EVENING. IT WILL COMBINE WITH THE CURRENT LOW HUMIDITY TO CREATE CONDITIONS THAT CAN PRODUCE EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$ IDZ409-410-130930- /O.UPG.KPIH.FW.A.0009.060913T1600Z-060914T0400Z/ /O.NEW.KPIH.FW.W.0013.060913T1600Z-060914T0400Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 330 PM MDT TUE SEP 12 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY DUE TO WIND AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A STRONG COLD FRONT WILL BRING MODERATE WIND TO THE SNAKE RIVER PLAIN FROM LATE WEDNESDAY MORNING THROUGH LATE WEDNESDAY EVENING. EXPECT WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. THE WIND WILL COMBINE WITH VERY LOW HUMIDITY...BELOW 15 PERCENT...TO CREATE THE POTENTIAL FOR EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$
4 follow-up statements
000 WWUS85 KPIH 130533 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 1133 PM MDT TUE SEP 12 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR WIND AND LOW HUMIDITY WEDNESDAY FROM 10 AM TO 10 PM MDT FOR SOUTHEAST IDAHO ZONES 405 406 407 409 410... IDZ405>407-131230- /O.CON.KPIH.FW.W.0013.060913T1600Z-060914T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 1133 PM MDT TUE SEP 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR GUSTY WIND AND LOW HUMIDITY IN SOUTHEAST IDAHO ZONES 405...406 AND 407... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A STRONG COLD FRONT WILL BRING MODERATE TO STRONG WIND...WITH THE STRONGEST GUSTS TO 45 MPH...TO CENTRAL IDAHO WEDNESDAY FROM LATE MORNING TO EVENING. IT WILL COMBINE WITH THE CURRENT LOW HUMIDITY TO CREATE CONDITIONS THAT CAN PRODUCE EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$ IDZ409-410-131230- /O.CON.KPIH.FW.W.0013.060913T1600Z-060914T0400Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 1133 PM MDT TUE SEP 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR GUSTY WIND AND LOW HUMIDITY IN SOUTHEAST IDAHO ZONES 409 AND 410... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A STRONG COLD FRONT WILL BRING MODERATE WIND TO THE SNAKE RIVER PLAIN FROM LATE WEDNESDAY MORNING THROUGH LATE WEDNESDAY EVENING. EXPECT WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. THE WIND WILL COMBINE WITH VERY LOW HUMIDITY...BELOW 15 PERCENT...TO CREATE THE POTENTIAL FOR EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$
000 WWUS85 KPIH 131000 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 400 AM MDT WED SEP 13 2006 ...A RED FLAG WARNING CONTINUES FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO ZONES 405...406...407...409 AND 410... IDZ405>407-132200- /O.CON.KPIH.FW.W.0013.060913T1600Z-060914T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 400 AM MDT WED SEP 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO... A DEVELOPING PACIFIC STORM SYSTEM WILL PRODUCE WIND GUSTS TO 35 MPH ACROSS THE AREA THIS AFTERNOON. GUSTY WINDS COUPLED WITH LOW HUMIDITIES WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$ IDZ409-410-132200- /O.CON.KPIH.FW.W.0013.060913T1600Z-060914T0400Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 400 AM MDT WED SEP 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO... A DEVELOPING PACIFIC STORM SYSTEM WILL PRODUCE WIND GUSTS TO 30 MPH ACROSS THE AREA THIS AFTERNOON. GUSTY WINDS COUPLED WITH LOW HUMIDITIES WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$
000 WWUS85 KPIH 132129 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 329 PM MDT WED SEP 13 2006 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO ZONES 405...406...407...409 AND 410... IDZ405>407-140400- /O.CON.KPIH.FW.W.0013.000000T0000Z-060914T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 329 PM MDT WED SEP 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING DUE TO GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A DEVELOPING PACIFIC STORM SYSTEM AND APPROACHING COLD FRONT HAVE ALLOWED GUSTY WINDS TO DEVELOP THIS AFTERNOON. WIND GUSTS OF 25 TO 35 WILL BE FOUND THROUGHOUT MOST OF THE AREA THROUGH THIS EVENING...WITH WIND SPEEDS LOCALLY NEAR 50 MPH MAINLY ON RIDGETOPS. FURTHER...HUMIDITIES HAVE DROPPED INTO THE SINGLE DIGITS AND TEENS WHICH...COMBINED WITH THE GUSTY WINDS...HAVE CREATED CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$ IDZ409-410-140400- /O.CON.KPIH.FW.W.0013.000000T0000Z-060914T0400Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 329 PM MDT WED SEP 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING DUE TO GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A DEVELOPING PACIFIC STORM SYSTEM AND APPROACHING COLD FRONT HAVE ALLOWED GUSTY WINDS TO DEVELOP THIS AFTERNOON. WIND GUSTS OF 30 TO 40 WILL BE FOUND THROUGHOUT MOST OF THE AREA THROUGH THIS EVENING. FURTHER...HUMIDITIES HAVE DROPPED INTO THE LOWER TEENS WHICH... COMBINED WITH THE GUSTY WINDS...HAVE CREATED CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. $$
000 WWUS85 KPIH 140359 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 959 PM MDT WED SEP 13 2006 IDZ405>407-140500- /O.EXP.KPIH.FW.W.0013.000000T0000Z-060914T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 959 PM MDT WED SEP 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. AREA OBSERVATIONS SHOW RISING HUMIDITY AND DECREASING WINDS THIS EVENING. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. GUSTY ARE EXPECTED AGAIN ON THURSDAY BUT WITH HIGHER RELATIVE HUMIDITY. $$ IDZ409-410-140500- /O.EXP.KPIH.FW.W.0013.000000T0000Z-060914T0400Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 959 PM MDT WED SEP 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. AREA OBSERVATIONS SHOW RISING HUMIDITY AND DECREASING WINDS THIS EVENING. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. GUSTY ARE EXPECTED AGAIN ON THURSDAY BUT WITH HIGHER RELATIVE HUMIDITY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 12, 3:30 PM MDT, 0 minutes earlier.
Area forecast discussion, Sep 12, 3:30 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 330 PM MDT TUE SEP 12 2006 .DISCUSSION...FORECAST SEEMS TO BE ON TRACK. THE MAIN CONCERNS CONTINUE TO BE RED FLAG CONDITIONS FOR MUCH OF THE AREA WEDNESDAY...A COLD FRONT THURSDAY...AND A COOL WEATHER SYSTEM FOR THE WEEKEND. .PREVIOUS DISCUSSION...MUCH COLDER TEMPERATURES THIS WEEKEND. A FALL-LIKE PACIFIC SYSTEM WILL MOVE INTO THE AREA AS EARLY AS SATURDAY. THE SYSTEM WILL PUSH SEVERAL COLD FRONTS ACROSS THE AREA. THE FIRST FRONT WILL TRACK ACROSS SOUTHEAST IDAHO ON THURSDAY AND DROP TEMPERATURES ABOUT 10 DEG. THE SECOND FRONT WITH THE MUCH COLDER AIR WILL ARRIVE LATE FRIDAY. THE FRONT WILL BRING A BAND OF VALLEY RAIN AND MOUNTAIN SNOW INTO THE AREA FOR FRIDAY NIGHT AND SATURDAY. THE LATEST GFS SUGGESTS THAT FREEZING LEVELS COULD FALL TO NEAR 6500 FEET BY SATURDAY MORNING ALTHOUGH DETAILS STILL NOT CLEAR IN THE MODELS. DID NOT MENTION THUNDERSTORMS WITH FRONTS SINCE GFS FORECASTING LITTLE OR NO CAPE BOTH THURSDAY AND FRIDAY. SFC COLD FRONT ON THU DOES HAVE SUPPORT FROM THE RR QUAD OF THE UPPER JET. UPPER LOW WILL DEPART THE AREA ON SUNDAY FOR A GRADUAL CLEARING TREND ALTHOUGH THINK MODELS ARE TO PROGRESSIVE WITH THE CUT-OFF SO HELD ON TO SHOWERS ACROSS NORTHERN AND EASTERN ZONES ON SUNDAY. CLEAR AND COLD FOR SUNDAY NIGHT. S/WV RIDGE BUILDS INTO AREA FOR MONDAY AND MONDAY FOR DRY WEATHER. NEXT SYSTEM...WHICH APPEARS TO BE A REPEAT OF THIS WEEKENDS SYSTEM...TRACKS ACROSS AREA TUE/WED. WINTHER && .AVIATION...VFR CONDITIONS WITH LIGHT WINDS WILL CONTINUE TONIGHT. VFR CONDITIONS ON WEDNESDAY BUT WINDS WILL BECOME GUSTY IN THE AFTERNOON. && .FIRE WEATHER...AN INCOMING COLD FRONT WILL SIGNIFICANTLY CHANGE WEATHER CONDITIONS ON THURSDAY NIGHT. UNTIL THEN...HOWEVER...IT WILL ONLY INCREASE THE WIND. THE COMBINATION OF WIND AND THE VERY LOW HUMIDITY EXPECTED WEDNESDAY LATE MORNING TO AFTERNOON OVER CENTRAL IDAHO AND THE SNAKE RIVER PLAIN WILL CREATE CONDITIONS SUPPORTIVE OF EXTREME FIRE BEHAVIOR. BY THURSDAY NIGHT THE WEATHER WILL HAVE A TASTE OF AUTUMN WITH A COLD AND WET WEATHER PATTERN DEVELOPING. THE HEAVIEST PRECIPITATION WILL OCCUR IN THE SALMON NF AREA...WITH MUCH LESS AT AREAS ALONG THE UTAH BORDER. THE REMAINDER OF THE FORECAST PERIOD HAS PERIODS OF SHOWERS...WITH SNOW POSSIBLE AT ELEVATIONS ABOVE 8000 FEET. WHILE MODERATE TO STRONG WINDS MAY OCCUR...THE HUMIDITY WILL REMAIN VERY HIGH AND TEMPERATURES ABOUT 15 DEGREES BELOW NORMAL. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR ZONES 405/406/407/409/410 FROM 10 AM TO 10 PM WEDNESDAY. &&
Hazardous weather outlook, Sep 12, 5:33 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 533 AM MDT TUE SEP 12 2006 IDZ017>025-031-032-131200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 533 AM MDT TUE SEP 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FALL-LIKE PACIFIC SYSTEM WILL IMPACT THE REGION STARTING MIDWEEK. THE FIRST OF A SERIES OF COLD FRONTS ASSOCIATED WITH THE SYSTEM IS CURRENTLY FORECAST TO PASS THROUGH EASTERN IDAHO EARLY THURSDAY. CHANCES FOR PRECIPITATION WILL INCREASE ACROSS THE AREA FROM WEDNESDAY NIGHT INTO THE WEEKEND. SNOW LEVELS ARE FORECAST TO DROP TO AROUND 6500 FEET BY THE WEEKEND...WITH LIGHT SNOW POSSIBLE ABOVE THAT ELEVATION IN THE MOUNTAINS. TEMPERATURES LOOK TO BE UNSEASONABLY COOL THROUGH THE WEEKEND AS WELL. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Sep 12, 3:22 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 322 PM MDT TUE SEP 12 2006 IDZ017>023-025-031-032-132130- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... STANLEY...CLAYTON...DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... AMERICAN FALLS...MALAD CITY...OAKLEY...ROCKLAND...DOWNEY... LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...MONTPELIER... GEORGETOWN...PARIS...HAILEY...KETCHUM...BELLEVUE...ARCO... CHALLIS...MACKAY 322 PM MDT TUE SEP 12 2006 ...MUCH COLDER WEATHER FOR THE WEEKEND... A PACIFIC STORM WILL USHER MUCH COLDER TEMPERATURES AND MOUNTAIN SNOW INTO SOUTHEAST IDAHO FOR THE WEEKEND. THE COLD PACIFIC STORM WILL TRACK SEVERAL COLD FRONTS ACROSS THE AREA. THE FIRST COLD FRONT WILL TRACK ACROSS SOUTHEAST IDAHO ON THURSDAY. THIS FRONT IS EXPECTED TO PRODUCE SCATTERED RAIN SHOWERS AND DROP TEMPERATURES INTO THE 60S...MOUNTAINS AND 70S...VALLEYS FOR HIGHS. A SECOND COLD FRONT WILL ARRIVE LATE FRIDAY AND BRING A COLD CANADIAN AIRMASS INTO THE AREA FOR THE WEEKEND. ALONG WITH THE COLD TEMPERATURES...STEADY RAIN COULD FALL IN THE VALLEYS WITH SNOW IN THE MOUNTAINS FRIDAY NIGHT AND SATURDAY. SNOW LEVELS COULD FALL TO NEAR 6500 FEET SATURDAY MORNING BEFORE RISING IN THE AFTERNOON. SOME OF THE HIGHER MOUNTAIN PASSES COULD RECEIVE UP TO 6 INCHES OF SNOW BEFORE THE STORM DEPARTS ON SUNDAY. IF YOU PLAN TO VENTURE INTO THE MOUNTAINS THIS WEEKEND BE PREPARED FOR WINTER TYPE WEATHER. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 5:09 AM MDT | Fire Weather Watch | PIH | Bingham, Bonneville, Butte, Clark, Fremont, Jefferson and 3 more | 10 hr |
Nearby
Red Flag Warnings in Idaho, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.